Nausea?: Hi Does anyone else have constant... - Anxiety Support

Anxiety Support

49,113 members47,974 posts

Nausea?

Nurse001 profile image

Hi

Does anyone else have constant nausea. No matter what I do it doesn't relent.

Makes me more anxious and I'm miserable.

10 Replies

Dearest Nurse001, constant nausea and wt loss do need to be addressedby your doctor. We can help support your anxiousness but first the physical

issues need to be taken care of. My best :) xx

BPPV can give you nausea,and it can be fixed. But many conditions can cause nausea.

Hi my name is Tracey , please before you do anything get checked by your doctor and make sure there is nothing medically wrong with you that is causing your nausea . I too had nausea 24/7 I also had the flight or flight feeling like going over a humpback bridge constantly , this was caused by my severe anxiety and depression after some traumatic events in my life . I was giving different anti depressants and propranolol, I tried everything even hypnotherapy but nothing worked , I couldn’t eat because of the nausea and was losing weight rapidly , my doctor put me on fortified drinks and told me I needed to start eating or he would have to hospitalise me . I was referred to see a therapist and after the first few sessions thinking this is a waste of time , I felt like it was helping , I decided to up my sessions to twice a week by paying privately and soon I was starting to feel a little better , when my therapist felt I was ready the talking therapy was altered to CBT therapy , the nausea slowly started to ease and I was able to eat . This was 4 years ago , I am now therapy and medication free and have been for two years . I wanted to tell you my story because unless you have experienced it ppl can’t possibly understand what it’s like to feel nausea all the time . So please please don’t feel you are alone there is always light at the end of the tunnel , what worked for me may not work for you but definitely give it a try , when you find what works for you the nausea will subside I’m sure . Good luck , you can do this 😊Tracey .Please message if you ever need to talk .

Nurse001 profile image
Nurse001 in reply to TraceyEssex

Thank you for sharing your story.

Yes!!! I currently take 50 mg of Zoloft and 25 mg ‘as needed’ of hydroxyzine and I’m always nauseous!!!😪 I understand what you’re going through and how it can affect your life. For me I’m anxious so I don’t eat, then I’m extremely nauseous because I didn’t eat but I end up getting sick! If there is anything you find out that helps you please let me know. Not to mean this is a bad way, but it’s nice to know others who understand what you’re going through! Hope yours gets better, friend :)

Thanks for sharing

Hi nurse001 i don't get constant nausea but when im going to certain events ie out with friends i cant stop gagging ! Recently i was due to go on holiday with friends & the day before i got so anxious i was constantly gagging .It got to the point where i wasn't going to go ! Lucky i spoke to my daughter & friends & convinced me to go .I was nervous on the plane as thought it might happen again but had sips of water to get me through ! Even now a day after i go out to dinner & think the gagging s going to start .Ive had it for years & only close friends & fam know about it .It ruins my life at times & hate it im not sure what causes it though !! Im 60 now & had this prob for along time ,ive tried cbt to no avail .So you are not alone x

I have the exact same thing constantly nauseous I have no idea why had all blood checks done all clear given anti sickness medicine but nothing works like you it’s just making me more miserable I hope every day I’ll wake up and it’s gone but it doesn’t they say anxiety makes you nauseous but the nausea is making my anxiety worse !!! Please if you find anything works let me know I’m desperate x

Hi Sarah I think I may have found the issue with me and the nausea. I believe it to be the medication I'm on. I've been on Buspar for many years but it seemed to have stopped working. Getting serious anxiety issues complicated by constant nausea. I'm weaning myself now and it's getting much better. I just found out it shouldn't be taken long term.

You may want to discuss with your physician.

Thank you for sharing. I'll let you know of what I find. I continue to pray that God would show me what is going on.

You may also like...